# SDR CA011011022

- Difficulty date: October 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: RR53710K
- Condition: Pinched
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF THE BOOSTER PUMP, IT WAS FOUND THAT THE WIRE HARNESS, WHICH IS PART OF THE PUMP HAD APPEARED TO HAVE BEEN TRAPPED BETWEEN THE BOOSTER PUMP MOUNTING PLATE & THE AIRFRAME. THIS HAS CAUSED ONE WIRE OF THE HARNESS TO BE CRIMPED FLAT & THE INTERNAL COPPER CONDUCTOR TO BE EXPOSED.THE BOOSTER PUMP WAS CHANGED.
